# SDR SWIA200110367

- Difficulty date: November 22, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 18,611 hours, 16,491 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT WINDSHIELD STARTED CRACKING DURING TAXI OUT. REMOVED & REPLACED LEFT WINDSHIELD PER MM 56-11-01 & RII56-401.  OPS CHECK/LEAK CHECK GOOD.  PN ON NP-139321-9  SN OFF 00151H8911.
